Per citar aquest document: http://ddd.uab.cat/record/145331
Scopus: 0 cites,
The Hilbert number of a class of differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (UBMA University Annaba (Algeria). Department of mathematics)

Títol variant: On the number of limit cycles of the differential equations
Data: 2015
Resum: The notion of Hilbert number from polynomial differential systems in the plane of degree n can be extended to the differential equations of the form dr/dθ = a(θ) /∑n j=0 aj (θ)r j (∗) defined in the region of the cylinder where ∑n j=0 aj (θ)r j ̸= 0 as follows. The Hilbert number H(n) is the supremum of the number of limit cycles that any differential equation (*) on the cylinder of degree n in the variable r can have. We prove that H(n) = ∞ for all n ≥ 1.
Nota: El títol de la versió pre-print de l'article és: On the number of limit cycles of the differential equations
Nota: Agraïments: FEDER-UNAB-10-4E-378
Nota: Número d'acord de subvenció MINECO/MTM2008–03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Hilbert number ; Periodic orbit ; Trigonometric polynomial
Publicat a: Journal of Applied Analysis and Computation, Vol. 5 Núm. 1 (2015) , p. 141-145, ISSN 2158-5644

DOI: 10.11948/2015012


Preprint
6 p, 614.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-23



   Favorit i Compartir